# SDR CALA2018040501105

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110184
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 29L BETWEEN BS 1400 AND 1420 CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-03-A1, FIG 101.   REMOVED, FABRICATED AND INSTALLED A NEW STRINGER SECTION IAW SRM 51-40-02, AND DWG 146N3305.
